# SDR I5EA212N20180301

- Difficulty date: March 22, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 71,522 hours, 47,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CLIMBING THROUGH FL060, AFT CARGO FIRE WARNING ILLUMINATED WITH MASTER WARNING LIGHT.  CHECKLIST COMPLIED WITH, BOTTLE DISCHARGED, LANDING ACCOMPLISHED.    ACCOMPLISHED A VISUAL INSPECTION  OF AFT CARGO COMPARTMENT, NO SMOKE OR FIRE DAMAGE FOUND.  PERFORMED CARGO SMOKE DETECTOR TEST, TEST FAILED IAW AMM 36-15-00.
